Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Red patches, itching when exposed to sunlight. Suffering from psoriasis. Not much relief with Rupanax-m

HI doctor , i am having red patches with itching when i exposed to sunlight today , also i am suffering from psoraissis form long time and continuing with homeopathic medicine . One of my medical practitioner suggested Rupanax-m tablet , but stll i woke afwetr strong itching urge in my body , please help me out , thanks
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Dear,
Welcome to the board of Health Care Magic,
Psoriasis is a continuous recurring disease. It persists long, may be whole life.
Stop worrying for this disease, lead a cheerful life forgetting the disease, but in the mean time you have to take continuous treatment from your dermatologist.
For itching he will give you some antihistaminc medicine and some steroidal cream. This will take care of your night itching.
Hope your query is answered
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor